Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Positivity

Search In Journal Title:

Abbravation: Positivity

Search In Journal Abbravation:

Publisher

Birkhäuser-Verlag

Search In Publisher:

DOI

10.1001/archpedi.161.8.773

Search In DOI:

ISSN

1572-9281

Search In ISSN:
Search In Title Of Papers:

On the Structure of the Completion of a Normed Lat

Authors: Andrew V Koldunov Alexander I Veksler
Publish Date: 2006/10/13
Volume: 11, Issue: 1, Pages: 123-141
PDF Link

Abstract

Let X be a normed lattice and Y be the norm completion of X with a natural embedding π X → Y By the Kawai Luxemburg theorem X is embedded as an order dense set and π preserves all suprema and infima iff X satisfies the condition A o ie the norm has pseudo σLebesgue property Let X o be the largest ideal in X having the condition A o let Y o be the band in Y generated by πX o and Y1 be the complementary band to Y o The structure of Y and in particular of the bands Y o and Y1 are studied The conditions for Y o to be a projection band and πX o to be topologically dense in Y o are obtained


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Order-unit-metric spaces
  2. The Radon–Nikodym Property for Tensor Products of Banach Lattices
  3. Odd Degree Polynomials on Real Banach Spaces
  4. Positive bases in spaces of polynomials
  5. Regular orbits and positive directions
  6. Semicontinuity of the solution set to a parametric generalized strong vector equilibrium problem
  7. A new application of non-increasing sequences
  8. On the lower semicontinuity of the solution mappings to a parametric generalized strong vector equilibrium problem
  9. A class of $$\ell ^p$$ saturated Banach spaces
  10. Domination by ergodic elements in ordered Banach algebras
  11. Pentadiagonal Oscillatory Matrices with Two Spectrum in Common
  12. The essential spectral radius of Volterra operators and an application to Volterra-Hammerstein functional inclusions
  13. An iterative algorithm for finding a common solution of fixed points and a general system of variational inequalities for two inverse strongly accretive operators
  14. Perturbation of Transition Functions and a Feynman-Kac Formula for the Incorporation of Mortality
  15. Statistical approximation by double sequences of positive linear operators on modular spaces
  16. Modules and extremal completely positive maps
  17. Positive solutions of semi-positone nonlinear operator equations in Banach spaces with lattice structure
  18. A characterization of positively decomposable non-linear maps between Banach lattices
  19. Positive solutions for fractional differential systems with nonlocal Riemann–Liouville fractional integral boundary conditions
  20. Coupled coincidence point results on generalized distance in ordered cone metric spaces

Search Result: